# SDR SWAA031981

- Difficulty date: August 31, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 68,261 hours, 75,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND SIDE BULKHEAD WEB CRACKED IN NLG W/W AT BS 259, WL 174 LT SIDE.  REPAIRED SIDE WEB PER SWA EA.
